# SDR CALA2019111101954

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER IN-SPAR RIB STA 101.90 CRACK LOCATED AT TRANSITION RADIUS OF VERTICAL STIFFENER #2.   (MKD 126-023) REF. AAR N/R:  99853704 ORIGINATED BY EMPLOYEE V898275 REPAIRED RIB AT STA 101.90 AT #2 VERTICAL STIFFNER AS PER B737- 800 SRM 55-10-09 REPAIR 4,FIG 202 DETAIL"B",REINSTALLED RIB AFTE R WORK WAS ACCOMPLISHED REF.USED SRM 51-40-02. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT: AAR N/R: 99853704 WORK ACCOMPLISHED BY MECHANIC :  ADD INSPECTION ACCOMPLISHED BY Q.C INSPECTOR  :
